Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A Riemann mapping theorem for $ C(X)$


Author: Hugh E. Warren
Journal: Proc. Amer. Math. Soc. 28 (1971), 147-154
MSC: Primary 46.30; Secondary 30.00
MathSciNet review: 0279578
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a strong definition of ``conformal map,'' there is a class of domains in $ C(X)$ conformally equivalent to the open unit ball which are in a specific way ``interiors'' of curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.30, 30.00

Retrieve articles in all journals with MSC: 46.30, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0279578-9
PII: S 0002-9939(1971)0279578-9
Keywords: Riemann mapping, conformal mapping, interior of a curve, function algebra
Article copyright: © Copyright 1971 American Mathematical Society